Complex geometrical phases for dissipative systems

J. C. Garrison, E. M. Wright

Research output: Contribution to journalArticle

160 Scopus citations

Abstract

We show that the geometrical phases associated with cyclic unitary time evolutions in quantum mechanics are replaced by complex geometrical multipliers in the case of dissipative evolution equations phenomenologically described by nonhermitian hamiltonians.

Original languageEnglish (US)
Pages (from-to)177-181
Number of pages5
JournalPhysics Letters A
Volume128
Issue number3-4
DOIs
StatePublished - Mar 28 1988

    Fingerprint

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this